Malliavin differentiability of solutions of rough differential equations

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this paper we study rough differential equations driven by Gaussian rough paths from the viewpoint of Malliavin calculus. Under mild assumptions on coefficient vector fields and underlying Gaussian processes, we prove that solutions at a fixed time are smooth in the sense of Malliavin calculus. Examples of Gaussian processes include fractional Brownian motion with Hurst parameter larger than 1/4.

Original languageEnglish
Pages (from-to)1566-1584
Number of pages19
JournalJournal of Functional Analysis
Volume267
Issue number5
DOIs
Publication statusPublished - Sep 1 2014

Fingerprint

Malliavin Calculus
Differentiability
Gaussian Process
Rough
Rough Paths
Differential equation
Hurst Parameter
Fractional Brownian Motion
Vector Field
Coefficient

All Science Journal Classification (ASJC) codes

  • Analysis

Cite this

Malliavin differentiability of solutions of rough differential equations. / Inahama, Yuzuru.

In: Journal of Functional Analysis, Vol. 267, No. 5, 01.09.2014, p. 1566-1584.

Research output: Contribution to journalArticle

@article{78c63009c91c4671820acc91f7adff67,
title = "Malliavin differentiability of solutions of rough differential equations",
abstract = "In this paper we study rough differential equations driven by Gaussian rough paths from the viewpoint of Malliavin calculus. Under mild assumptions on coefficient vector fields and underlying Gaussian processes, we prove that solutions at a fixed time are smooth in the sense of Malliavin calculus. Examples of Gaussian processes include fractional Brownian motion with Hurst parameter larger than 1/4.",
author = "Yuzuru Inahama",
year = "2014",
month = "9",
day = "1",
doi = "10.1016/j.jfa.2014.06.011",
language = "English",
volume = "267",
pages = "1566--1584",
journal = "Journal of Functional Analysis",
issn = "0022-1236",
publisher = "Academic Press Inc.",
number = "5",

}

TY - JOUR

T1 - Malliavin differentiability of solutions of rough differential equations

AU - Inahama, Yuzuru

PY - 2014/9/1

Y1 - 2014/9/1

N2 - In this paper we study rough differential equations driven by Gaussian rough paths from the viewpoint of Malliavin calculus. Under mild assumptions on coefficient vector fields and underlying Gaussian processes, we prove that solutions at a fixed time are smooth in the sense of Malliavin calculus. Examples of Gaussian processes include fractional Brownian motion with Hurst parameter larger than 1/4.

AB - In this paper we study rough differential equations driven by Gaussian rough paths from the viewpoint of Malliavin calculus. Under mild assumptions on coefficient vector fields and underlying Gaussian processes, we prove that solutions at a fixed time are smooth in the sense of Malliavin calculus. Examples of Gaussian processes include fractional Brownian motion with Hurst parameter larger than 1/4.

UR - http://www.scopus.com/inward/record.url?scp=84904116254&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84904116254&partnerID=8YFLogxK

U2 - 10.1016/j.jfa.2014.06.011

DO - 10.1016/j.jfa.2014.06.011

M3 - Article

VL - 267

SP - 1566

EP - 1584

JO - Journal of Functional Analysis

JF - Journal of Functional Analysis

SN - 0022-1236

IS - 5

ER -